Bilateral estimates for the support of a solution of the Cauchy problem for an anisotropic quasilinear degenerate equation
AbstractWe establish exact-order bilateral estimates for the size of the support of a solution of the Cauchy problem for a doubly nonlinear parabolic equation with anisotropic degeneration in the case where the initial data are finite and have finite mass.
How to Cite
Degtyarev, S. P., and A. F. Tedeev. “Bilateral Estimates for the Support of a Solution of the Cauchy Problem for an Anisotropic Quasilinear Degenerate Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 11, Nov. 2006, pp. 1477–1486, https://umj.imath.kiev.ua/index.php/umj/article/view/3548.